Alert archive / Texas / Lake Wind Advisories in 2011
Lake Wind Advisory 13, NWS Shreveport, LA
NWS Shreveport, LA issued this lake wind advisory at Apr 14, 2011, 3:38 PM CDT for 4 states. It took effect at Apr 15, 2011, 10:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2011, 3:38 PM CDT (20:38 UTC)
- In effect from
- Apr 15, 2011, 10:00 AM CDT
- Expired
- Apr 15, 2011, 8:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Shreveport, LA
All 48 counties
Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 8.6 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
054 WWUS74 KSHV 142038 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 338 PM CDT THU APR 14 2011 ...A LAKE WIND ADVISORY IS IN EFFECT FOR ALL OF THE FOUR STATE REGION FROM 10 AM CDT FRIDAY MORNING UNTIL 8 PM CDT FRIDAY EVENING... ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-150445- /O.NEW.KSHV.LW.Y.0013.110415T1500Z-110416T0100Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO... SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON... FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO... MONROE...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA... JENA...IDABEL...CLARKSVILLE...MT VERNON...MT PLEASANT... PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...GILMER... JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON... CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE... HEMPHILL 338 PM CDT THU APR 14 2011 ...LAKE WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY. * TIMING: STRONG WESTERLY WINDS WILL INCREASE ACROSS AREA LAKES AROUND MID-MORNING FRIDAY AND CONTINUE THROUGH SUNSET FRIDAY EVENING. * WINDS: WESTERLY WINDS OF 15 TO 25 MPH GUSTING TO 30 TO 35 MPH CAN BE EXPECTED. * IMPACTS: BOATERS SHOULD PREPARE FOR ROUGH CONDITIONS WITH WHITE CAPS AND ERRATIC GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 09
3 follow-up statements
957 WWUS74 KSHV 150211 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 911 PM CDT THU APR 14 2011 ...A LAKE WIND ADVISORY IS IN EFFECT FOR ALL OF THE FOUR STATE REGION FROM 10 AM CDT FRIDAY MORNING UNTIL 8 PM CDT FRIDAY EVENING... ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-151015- /O.CON.KSHV.LW.Y.0013.110415T1500Z-110416T0100Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO... SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON... FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO... MONROE...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA... JENA...IDABEL...CLARKSVILLE...MT VERNON...MT PLEASANT... PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...GILMER... JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON... CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE... HEMPHILL 911 PM CDT THU APR 14 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY... A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY. * TIMING: STRONG WESTERLY WINDS WILL INCREASE ACROSS AREA LAKES AROUND MID-MORNING FRIDAY...CONTINUING THROUGH SUNSET FRIDAY EVENING. * WINDS: WESTERLY WINDS OF 15 TO 25 MPH GUSTING TO 30 TO 35 MPH CAN BE EXPECTED. * IMPACTS: BOATERS SHOULD PREPARE FOR ROUGH CONDITIONS WITH WHITE CAPS AND ERRATIC GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 05
475 WWUS74 KSHV 151012 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 512 AM CDT FRI APR 15 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-152100- /O.CON.KSHV.LW.Y.0013.110415T1500Z-110416T0100Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO... SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON... FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO... MONROE...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA... JENA...IDABEL...CLARKSVILLE...MT VERNON...MT PLEASANT... PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...GILMER... JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON... CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE... HEMPHILL 512 AM CDT FRI APR 15 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... * TIMING: STRONG WEST AND NORTHWESTERLY WINDS WILL INCREASE ACROSS AREA LAKES DURING MID TO LATE MORNING...AND CONTINUE THROUGH SUNSET THIS EVENING. * WINDS: WESTERLY WINDS OF 15 TO 25 MPH GUSTING TO 30 TO 35 MPH CAN BE EXPECTED. * IMPACTS: BOATERS SHOULD PREPARE FOR ROUGH CONDITIONS WITH WHITE CAPS AND ERRATIC GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 24
622 WWUS74 KSHV 152008 NPWSHV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SHREVEPORT LA 308 PM CDT FRI APR 15 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-160100- /O.CON.KSHV.LW.Y.0013.000000T0000Z-110416T0100Z/ SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- INCLUDING THE CITIES OF...DE QUEEN...NASHVILLE...ASHDOWN...HOPE... PRESCOTT...TEXARKANA...LEWISVILLE...MAGNOLIA...EL DORADO... SHREVEPORT...BOSSIER CITY...MINDEN...HOMER...RUSTON... FARMERVILLE...MANSFIELD...COUSHATTA...BIENVILLE...JONESBORO... MONROE...MANY...NATCHITOCHES...WINNFIELD...COLFAX...COLUMBIA... JENA...IDABEL...CLARKSVILLE...MT VERNON...MT PLEASANT... PITTSBURG...DAINGERFIELD...ATLANTA...QUITMAN...GILMER... JEFFERSON...TYLER...LONGVIEW...MARSHALL...RUSK...HENDERSON... CARTHAGE...NACOGDOCHES...CENTER...LUFKIN...SAN AUGUSTINE... HEMPHILL 308 PM CDT FRI APR 15 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING. * WINDS: WEST TO NORTHWEST WINDS OF 15 TO 25 MPH GUSTING TO 30 TO 40 MPH CAN BE EXPECTED. * IMPACTS: BOATERS SHOULD PREPARE FOR ROUGH CONDITIONS WITH WHITE CAPS AND ERRATIC GUSTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. THESE WINDS WILL ONLY GRADUALLY BEGIN TO SUBSIDE AFTER SUNSET. && $$ VII
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Apr 14, 12:04 PM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Apr 14, 12:04 PM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1204 PM CDT THU APR 14 2011 .DISCUSSION... ADDED SOME SLIGHT CHANCE POPS TO THE EASTERN ZONES FOR THE ONGOING SHOWER ACTIVITY THAT CONTINUES TO MOVE NORTH FROM N CNTRL LA INTO SRN AR. ALSO LOWERED MAX TEMPS FOR THIS AFTERNOON BY A DEGREE OR TWO AREAWIDE DUE TO THE EXTENSIVE CLOUD COVER. UPDATED PRODUCTS HAVE BEEN SENT. /09/ && .PREV DISCUSSION... /ISSUED 1025 AM CDT THU APR 14 2011/ DISCUSSION... POTENTIAL STILL EXISTS FOR SIGNIFICANT SEVERE WEATHER ACROSS PORTIONS OF THE CWA TODAY. DRYLINE IS ALREADY BECOMING WELL ESTABLISHED WEST OF DFW METROPLEX PER 14Z SFC ANALYSIS AND SHOULD BE LOCATED ROUGHLY PARALLEL TO AND JUST EAST OF I-35 BY MID AFTERNOON. THE SEVERE THREAT WILL CONTINUE INTO THE EVENING AND OVERNIGHT HOURS AND EXTENDS AS FAR SOUTH AS THE I-20 CORRIDOR WITH THE GREATEST THREAT TO THE NORTH. SCATTERED SHOWERS CONTINUE THIS MORNING GENERALLY EAST OF A TEXARKANA TO NATCHITOCHES LINE. NO MAJOR CHANGES ARE PLANNED TO FORECAST FOR THE REST OF THE MORNING. ANOTHER UPDATE WILL LIKELY BE SENT SHORTLY BEFORE NOON TO REMOVE MORNING WORDING FROM THE ZONES. /09/ AVIATION... CEILINGS ARE PRETTY MUCH BEHAVING AS EXPECTED ACROSS MOST TERMINAL LOCATIONS THIS MORNING. EAST TEXAS TERMINALS ARE SEEING MOSTLY VFR CEILINGS WITH POCKETS OF MVFR ACROSS THE REGION. ELSEWHERE...VFR CEILINGS AT OR AROUND 4-6KFT WERE PRETTY COMMON WITH THIS MOISTURE QUICKLY APPROACHING THE MLU AND ELD TERMINAL LOCATIONS. ISENTROPIC LIFT WAS SUFFICIENT TO PRODUCE ISOLATED SHOWERS ACROSS PORTIONS OF NORTHWEST AND NORTH CENTRAL LOUISIANA BUT THIS SHOULD CONTINUE TO TAPER DOWN THROUGH THE MORNING. A VERY STRONG PRESSURE GRADIENT IS PRESENT ACROSS THE REGION TODAY AND WITH SUFFICIENT MIXING...EXPECT TO SEE SUSTAINED WINDS NEAR 15KTS WITH HIGHER GUSTS...ESPECIALLY ACROSS THE NE TX TERMINAL LOCATIONS. BY LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A DRYLINE ACROSS NORTH CENTRAL TEXAS INTO SOUTH CENTRAL OKLAHOMA. THIS ACTIVITY WILL PUSH INTO SE OK/SW AR/NE TX AND SW AR THIS EVENING INTO THE OVERNIGHT HOURS. TEMPO AND VCNTY TSTMS ARE ALREADY IN MOST TERMINAL LOCATIONS AND WILL CONTINUE THIS THINKING WITH THE 18Z PACKAGE. PREV DISCUSSION... /ISSUED 856 AM CDT THU APR 14 2011/ DISCUSSION... SCATTERED SHOWERS HAVE DEVELOPED IN NW LA SOUTH OF I-20. THESE SHOWERS WILL LIKELY BE CONFINED TO THE EASTERN HALF OF THE CWA THROUGH THE REMAINDER OF THE MORNING. UPDATED WX/POP/QPF GRIDS FOR THIS ACTIVITY. UPDATED PRODUCTS HAVE ALREADY BEEN SENT. /09/ PREV DISCUSSION... /ISSUED 520 AM CDT THU APR 14 2011/ DISCUSSION... TEMPERATURES RANGING FROM MID 60S WEST...TO MID 50S EAST. SKIES ARE MOSTLY CLOUDY WITH SOME LOW CLOUDS OVER DEEP EAST TEXAS...BUT MOST OF THIS IS CIRRUS A PLENTY. THE WATER VAPOR SHOWS MID AND UPPER LEVEL DRY AIR OVER OK AND N TX...WHICH WILL CLEAR OUT THE SKIES BY MID TO LATE MORNING AND ENHANCE THE SEVERE THREAT BY TONIGHT. UNTIL THEN...WARM SUNSHINE WILL PUSH THE MERCURY INTO THE LOW TO MID 80S TODAY. IT LOOKS LIKE MAV IS THINKING CLOUDY ALL DAY WITH MID TO UPPER 70S. HOWEVER...MAV TEMPS DO IMPROVE FOR TONIGHT AND THE REST OF THE SHORT TERM AND HAVE BEEN BLENDED INTO TOMORROW AND THE WEEKEND. WE WILL MORE THAN LIKELY HAVE A LAKE WIND ADVISORY FOR TOMORROW FOR MUCH IF NOT ALL OF THE AREA. BACK TO THE WATER VAPOR...THE NEXT SYSTEM IS FAST ON APPROACH...NOW OVER THE FOUR CORNERS AND IS STILL FORECAST TO WHIP EAST BECOMING NEGATIVELY TILTED OVER THE PLAINS. WE WILL BE QUITE WARM AND CAPPED MUCH OF THE DAY...BUT MID TO LATE AFTERNOON WILL SEE THAT BEGIN TO CHANGE OVER THE NW CORNER OF THE CWA. NAM IS THE WORSE CASE SCENARIO WITH A DOUBLE BARREL SURFACE LOW BY 03Z AND HAS I-30 CORRIDOR WITH HELICITY OF 350 TO 450 00-03Z INCREASING TO 500 BY 06Z. 0 TO 1 KM WINDS INCREASING FROM 30 TO 45 KTS. THE 850 TO 700 MB LAYER HAS 8 C/KM LAPSE RATES AND WET BULB ZERO HEIGHTS AROUND 9KFT. IN ADDITION...A PRETTY GOOD AXIS OF CAPE WILL DO BETTER THAN 2000 J/KG. WE HAVE INCLUDED NOT ONLY SOME MAY BE SEVERE WORDING WHICH HAS BEEN EXPANDED SOUTH TO ALONG I-20...BUT THE I-30 CORRIDOR TEXT WORDING INCLUDES VARIOUS POSSIBLE THREATS...ISOLATED TORNADOES ALONG THE WARM FRONT BEOFRE SUNSET AND FOR HAIL AND DAMAGING WINDS AHEAD OF THE DRY LINE/COLD FRONT DURING MUCH OF THE EVENING HOURS. THE SYSTEM SHOULD WEAKEN A BIT BEYOND MIDNIGHT. THE SPC HAS EXPANDED THE SLIGHT RISK FOR THEIR DAY ONE AND INTRODUCED A MODERATE RISK FROM EXTREME NE TX...TO E OK/W AR AND SE KN. THE MODELS ARE A BIT FARTHER SOUTH WITH THE WHOLE LOW PRESSURE STACK AND THIS COULD BE A LONG EVENING AND OVERNIGHT WITH ONGOING WEATHER. PERHAPS THE WORSE YET THIS SPRING ESPECIALLY OVER NORTHERN AREAS. LITTLE CHANGE TO EXTENDED AS MODELS ARE BACK AND FORTH A BIT WITH THE RAIN...EURO IS THE MOST CONSISTENT OVER THE LAST FEW DAY AND STILL LIKES BARELY CLEARING ONE SYSTEM AS THE NEXT BRINGS IN MORE RAIN FOR LATE WEEK...HOPE SO. MEX BLENDED INTO NEXT WEEK. /24/ AVIATION... MVFR CIGS CONTINUE TO SPREAD N ACROSS E TX THIS MORNING...BENEATH AN EXTENSIVE CIRRUS CANOPY IN PLACE ACROSS THE REGION. THESE MVFR CIGS SHOULD REACH THE RED RIVER OF SRN OK/NE TX BETWEEN 12-15Z...AND COULD AFFECT THE SHV/TXK TERMINALS BRIEFLY DURING THIS TIME AS WELL BEFORE THEY BEGIN TO MIX OUT BY MID/LATE MORNING. AS THE CIRRUS CANOPY EXITS THE REGION FROM THE W BY LATE MORNING/MIDDAY...DIURNAL HEATING WILL LEAD TO THE DEVELOPMENT OF A SCT CU FIELD AREAWIDE AS LOW LEVEL MOISTURE ADVECTION CONTINUES...AND LOW CIGS THIS MORNING LIFT. A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL EMERGE OUT OVER THE PLAINS LATE THIS AFTERNOON...WITH INITIAL SHORTWAVE ENERGY EJECTING NE AHEAD OF THE LOW ACROSS NE TX/SE OK/SW AR HELPING TO TRIGGER SCT STRONG/SVR CONVECTION BETWEEN 22-00Z...IN VC OF AN NW TO SE ORIENTED INVERTED SFC TROUGH THAT WILL LIFT NWD THIS EVENING. THE TXK TERMINAL WILL BE THE MORE PRIME LOCATION FOR SEEING CONVECTION THIS EVENING...WITH ADDITIONAL REDEVELOPMENT LIKELY THIS EVENING AS THEY PROGRESS NE ACROSS SE OK/SW AR/EXTREME NE TX. ADDITIONAL CONVECTION WILL FIRE FARTHER W ACROSS SE OK AFTER 06Z...AND RAPIDLY PROGRESS ESE ACROSS NE TX/SW AR AND NW LA THROUGH 12Z...ALONG A STRONG COLD FRONT. THUS...WILL LIKELY MENTION VCTS FOR ALL TERMINALS EXCEPT LFK WITH THE FROPA IN THE UPCOMING 12Z TAFS. BUT PRIOR TO THE FROPA...MVFR CIGS WILL AGAIN REDEVELOP/SPREAD NNE ACROSS THE REGION...BEFORE CIGS QUICKLY LIFT AFTER THE FROPA. SSE WINDS WILL INCREASE TO 10-15KTS AFTER 15Z...WITH GUSTS TO 18-23KTS ESPECIALLY DURING THE AFTERNOON AND EVENING. WINDS WILL VEER TO THE SW AND DIMINISH SLIGHTLY LATE OVER E TX/SE OK/SW AR...WITH THE APPROACH OF THE FRONT. /15/ && .PRELIMINARY POINT TEMPS/POPS... SHV 83 63 74 49 73 / 20 40 20 10 10 MLU 83 66 78 48 72 / 20 40 30 10 10 DEQ 80 55 69 41 70 / 20 60 20 10 10 TXK 81 60 72 44 70 / 20 60 20 10 10 ELD 81 61 73 46 70 / 20 60 30 10 10 TYR 82 58 73 47 74 / 10 30 10 10 10 GGG 83 61 74 47 73 / 10 40 20 10 10 LFK 85 64 79 47 76 / 10 20 10 10 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 09/13
Hazardous weather outlook, Apr 14, 11:58 AM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1158 AM CDT THU APR 14 2011 ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-151200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS- 1158 AM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND CONTINUE INTO THIS EVENING. A STRONG UPPER LOW WILL MOVE OVER THE AREA TONIGHT. IN ADDITION...A SURFACE LOW MAY DEVELOP OVER THE I-30 CORRIDOR THIS EVENING...WHICH WOULD ENHANCE THE TORNADO THREAT. THEN...LATER IN THE EVENING...AS THE DRYLINE AND COLD FRONT PUSH EASTWARD...MORE THUNDERSTORMS WILL DEVELOP...SOME WITH LARGE HAIL OR BOWING SEGMENTS CAPABLE OF PRODUCING DAMAGING WINDS. THE THREAT SHOULD BE COMING TO AN END AFTER MIDNIGHT AS DRIER AND MORE STABLE AIR SPREADS IN FROM THE WEST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FEW THUNDERSTORMS MAY LINGER EARLY FRIDAY MAINLY OVER SOUTH ARKANSAS. OTHERWISE...THE NEXT CHANCE FOR THUNDERSTORMS WILL BE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS WILL BE NEEDED LATE THIS AFTERNOON AND CONTINUING INTO TONIGHT. ARZ072-073-LAZ001>006-010>014-TXZ124>126-136>138-150-151-151200- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-WOOD-UPSHUR- MARION-SMITH-GREGG-HARRISON-RUSK-PANOLA- 1158 AM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A DRYLINE AND COLD FRONT WILL PUSH EASTWARD THIS EVENING AND OVERNIGHT PRODUCING STRONG TO POSSIBLY SEVERE THUNDERSTORMS...SOME WITH LARGE HAIL OR BOWING SEGMENTS CAPABLE OF PRODUCING DAMAGING WINDS. THE THREAT SHOULD BE COMING TO AN AROUND DAYBREAK AS DRIER AND MORE STABLE AIR SPREADS IN FROM THE WEST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FEW THUNDERSTORMS MAY LINGER EARLY FRIDAY MAINLY OVER SOUTH ARKANSAS AND NORTH LOUISIANA. OTHERWISE...THE NEXT CHANCE FOR THUNDERSTORMS WILL BE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS MAY BE NEEDED THIS EVENING AND TONIGHT. LAZ017>022-TXZ149-152-153-165>167-151200- SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1158 AM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL BE DEVELOPING ALONG A DRYLINE AND COLD FRONT OVERNIGHT. HOW FAR SOUTH THE DEVELOPING LINE MAY EXTEND IS STILL UNCERTAIN...BUT THE CHANCE FOR THUNDERSTORMS WILL BE DIMINISHING DURING THE EARLY PART OF FRIDAY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A FEW THUNDERSTORMS MAY LINGER EARLY FRIDAY MAINLY OVER LOUISIANA. OTHERWISE...THE NEXT CHANCE FOR THUNDERSTORMS WILL BE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS IS NOT ANTICIPATED THROUGH TONIGHT. 09
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 3:29 PM CDT | Red Flag Warning | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 28 hr |
Nearby
Lake Wind Advisories in Texas, 2011Lake Wind Advisories in Louisiana, 2011Lake Wind Advisories in Arkansas, 2011Every lake wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.